# SDR CA100903010

- Difficulty date: July 24, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R, Y
- Precautionary procedure: A

## Discrepancy

ACCIDENT DURING A CARGO FLIGHT, 50 MIN AFTER TAKEOFF THE AGB CHIP DETECTOR WARNING ANNUNCIATED.  PILOT MONITORED ENGINE AND AFTER 5 MIN.  HE FELT AND HEARD A BANG AND ENGINE STARTED TO LOSE POWER.  PILOT USED THE EPL TO RECOVER POWER WITH NO SUCCESS. PILOT ELECTED TO LAND IN A RIVER.  BOTH PILOT AND MECHANIC SURVIVED WITH NO INJURIES.  ENGINE WAS RECOVERED AND SENT TO TURBINE SERV SHOP AND INVESTIGATED BY AUTHORITIES WITH PARTICIPATION BY THE LOCAL MFG FIELD REP. INVESTIGATION THUS FAR REVEALED A DISTRESSED NR 1 BRG.  SUSPECT HARDWARE IS BEING RETURNED TO MFG FOR FURTHER EXAMINATION.
